MAUDE Adverse Event Report: ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL

ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL
Catalog Number 1011487-12
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the renal artery with mild calcification, mild tortuosity and 90% stenosis.The 4.0x12 mm herculink elite stent delivery system (sds) was flushed as normal and was advanced along the guide wire to the lesion.It was noted that the stent was dislodged on angiography as it was not on the delivery system.The stent dislodged inside the guiding catheter and when the guiding catheter was removed, the stent was removed without issue.Another same size herculink elite sds was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.Na.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.D9, h3 - device returning update from yes to no.
 
Event or Problem Description
It was reported that the procedure was to treat the renal artery with mild calcification, mild tortuosity and 90% stenosis.The 4.0x12 mm herculink elite stent delivery system (sds) was flushed as normal and was advanced along the guide wire to the lesion.It was noted that the stent was dislodged on angiography as it was not on the delivery system.The stent dislodged inside the guiding catheter and when the guiding catheter was removed, the stent was removed without issue.Another same size herculink elite sds was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.Subsequent to the initially filed report it was reported that the device was inflated and then it was noted the stent was not on the balloon.An additional herculink elite sds was received by the returned goods lab and the device was not used; however, the stent was found to be inside the sheath which was returned separately from the rest of the device.No additional information was provided.
 
Additional Manufacturer Narrative
Subsequent to filing the final report, it was determined that the herculink elite sds received by the returned goods lab which noted the device was not used, the stent was found to be inside the sheath, and was returned separately from the rest of the device is the complaint device for this complaint.Therefore, the following corrections have been made to the report: d9- device available for evaluation updated from ¿no¿ to ¿yes¿.H3 - device evaluated by mfg? updated from ¿no¿ to ¿yes¿.H6 - component code 4755 removed and code 515 added.Type of investigation code 4114 removed and code 10 added.H11 - additional mfg narrative: revised.The device was returned for analysis.The reported stent dislodgement was confirmed.The crimped condition the stent was returned in, indicates the stent was not expanded (activation failure).A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18723092
Report Number2024168-2024-01908
Device Sequence Number17715191
Product Code NIN
UDI-Device Identifier08717648077821
UDI-Public(01)08717648077821(17)251031(10)2111061
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number1011487-12
Device Lot Number2111061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer03/15/2024
04/01/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/20/2024
04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown